# SDR DALA2022092006212

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 65,120 hours, 28,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9017602) DURING INSPECTION FOUND EMGCY EXIT SIGN AT ROW 22 INOP. REM/RPLLCD M1670 CHARGER/BATT ASSY OPS CK GOOD 737 MM 33-51.
